# SDR ASAA11510481

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,005 hours, 4,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AND RIGHT PACK TRIPPED OFF ACCOMPLISHED ABNORMAL PROCEDURES AND RESET.  PACK TRIPPED AGAIN AFTER 30 SECONDS.  ABOVE OCCURRED AT GATE IMMEDIATELY PRIOR TO PUSH.  PERFORMED BOTH AUTO TEMP CONTROLLERS BITE TEST AND NO FAULT LOGGED ON BOTH CONTROLLERS PERFORMED SATISFACTORY GROUND VERIFICATION TEST BY RUNNING BOTH PACKS ON HIGH FOR MORE THAN 10 MINUTES NO FAULT NOTED GROUND VERIFICATION CHECK NORMAL REF FIM TASK 21 53 00 810 812.
